# SDR CA961125009

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Elect Receptacle
- Part number: CA167072
- Condition: Shorted
- Location: Galley Oven
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORT SMOKE & SPARKS COMING FROM GALLEY OVEN AT POSITION #19. MAINTENANCE ACTION INVOLVED INSTALLING NEW RECEPTACLE AND OVEN CHECKED SERVICEABLE.
